MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TG G2 ELECSYS; THYROGLOBULIN TEST SYSTEM

ROCHE DIAGNOSTICS TG G2 ELECSYS; THYROGLOBULIN TEST SYSTEM
Catalog Number 08906556160
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable roche diagnostics elecsys tg ii results for 1 patient sample on a cobas 6000 e601 module.The initial tg result was 1.28 ng/ml.The sample was repeated and the result was >500 ng/ml.A 1:10 dilution was made of the sample and repeated and the result was 954.3 ng/ml.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The calibration and qc recovery data provided was acceptable.Based on the calibration and qc data, a general reagent issue could be excluded.The root cause of the event was found to be consistent with pre-analytical sample handling issues.

Brand Name
TG G2 ELECSYS
Common Device Name
THYROGLOBULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19576636
Report Number1823260-2024-01820
Device Sequence Number20955748
Product Code MSW
UDI-Device Identifier07613336203569
UDI-Public07613336203569
Combination Product (Y/N)Y
Initial Reporter CountryID
PMA/510(K) Number
K221890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08906556160
Device Lot Number769273
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown